# SDR FDEA201309232285

- Difficulty date: September 23, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 64,979 hours, 19,693 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N200428
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1280, STR 10 - 14L, FRAME FOUND GOUGED.  REPAIRED IAW SRM 53-00-07, FIG.201, REPAIR 3,   REV.110. REPAIR IS CAT B, MAJOR.
